ru en
Oleg Alekseev
Oleg Alekseev
Researcher

4evengur@gmail.com

CV

Education

12.2012 Candidate of Sciences (PhD) in Mathematics and Physics (Landau Institute for Theoretical Physics)

06.2009 MSc. in Applied Mathematics and Physics (MIPT)


Scientific interests

  • Quantum field theory
  • Mathematical physics
  • Statistical physics
  • Integrable models
  • Two-dimensional quantum gravity

Publications

13 Oleg Alekseev, Stochastic interface dynamics in the Hele-Shaw cell, to appear in Physical Review E (2019); preprint.
12 Oleg Alekseev, Formation of viscous fingers in regularized Laplacian growth, to appear in Physical Review E (2019); preprint.
11 Oleg Alekseev, Quantized Laplacian growth, II: 1D hydrodynamics of the Loewner density; preprint (2017).
10 Oleg Alekseev, Quantized Laplacian growth, I: Statistical theory of Laplacian growth; preprint (2017).
9 Oleg Alekseev, Mark Mineev-Weinstein, Statistical mechanics of stochastic growth phenomena, Physical Review E, 96 (2017), 010103(R); preprint.
8 Oleg Alekseev, Mark Mineev-Weinstein, Theory of stochastic Laplacian growth, Journal of Statistical Physics, 168:1 (2017), 68-91; preprint.
7 Oleg Alekseev, Mark Mineev-Weinstein, Stochastic Laplacian growth, Physical Review E, 94 (2016), 060103(R); preprint.
6 Oleg Alekseev, Fábio Novaes, Wilson Loop Invariants from $W_N$ Conformal Blocks, Nuclear Physics B, 901 (2015), 461-479; preprint.
5 Oleg Alekseev, Form factors of descendant operators in the Bullough-Dodd model, Journal of High Energy Physics, 2013:112 (2013); preprint.
3 Alekseev O.V., Form factors in the Bullough-Dodd-related models: The Ising model in a magnetic field, Theoretical and Mathematical Physics, 173:2 (2012), 1518-1540. Translated from Alekseev O.V., Formfaktory v modeljah, svjazannyh s modelju Bullou-Dodda, Teoreticheskaya i Matematicheskaya Fizika, 173:2 (2012), 219-244; preprint.
2 Oleg Alekseev, Michael Lashkevich, Form factors of descendant operators: $A^{(1)}_{L-1}$ affine Toda theory, Journal of High Energy Physics, 2010:95 (2010); preprint.
1 Alekseev O.V., Bershtein M.A., The ring of physical states in the M(2, 3) minimal Liouville gravity, Theoretical and Mathematical Physics, 164:1 (2010), 929-946. Translated from Alekseev O.V., Bershtein M.A., Kolco fizicheskih sostojanij v M(2,3) minimalnoj liuvillevskoj gravitacii, Teoreticheskaya i Matematicheskaya Fizika, 164:1 (2010), 119-140; preprint.